Posted by Peggy
on June 08, 2000 at 21:32:08:
In Reply to: High BP that won't drop... help! posted by Lindi on June 06, 2000 at 22:02:29:
: Need some advice here, am worried. Ten years ago I developed borderline high blood pressure and a rapid heartbeat. After doing alot of tests and coming up with no apparent cause, they put me on Tenormin, 25 mg a day. My BP was 140/98 before taking it. Actually I took the generic form, Atenolol. Anyway, about 2 months ago I started having a sore neck and bad headaches. Finally went to doc who discovered BP was up. Did some cervical spine xrays that revealed nothing. Upped dosage of Atenolol to 50 mg. Yesterday neck started hurting again and went to doc and BP was 170/100. So he told me to take half the dosage of the meds in the morning and half at night.
: I am doing that and I think the BP is still high.
: What could make it all of a sudden go up like this and could the neck pain have something to do with it? I have no fever or anything else. The neck pain is kind of specific, not like muscle pain really. Any advice would be welcome as I am concerned and the BP is not coming down.
Hi Lindi, All drs say that high blood pressure is a silent killer. THEY ARE WRONG!!!!! We know when are blood pressure is up we can feel it. My symptoms of and have been for the past 7-8yrs are flushness, hot feelings, shoulder and jaw weirdness sensations,and arms.
I've been on Cardizem 240, and Tenex 1mg, daily since then. My blood pressure is normal at this point.This board writes funny,I can't read what I wrote.
Lindi follow your drs advice, but ask dr to maybe switch drugs from calcium, beta, etc, theirs so many different types. Those 2 work for me. If yours are'nt working for you than complain. Drs are not infallible like a lot of people think,I should know I'm a drs daughter. PEG